“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 7717
School of Mathematics
  Title:   Gorenstein injective and flat resolution of modules over Gorenstein rings
  Author(s): 
1.  J. Asadollahi
2.  Sh. Salarian
  Status:   Published
  Journal: Comm. Algebra
  Vol.:  32
  Year:  2004
  Pages:   4415-4432
  Supported by:  IPM
  Abstract:
Let R be a commutative Noetherian ring. There are several characterizations below of Gorenstein rings in terms of classical homological dimensions of their modules. In this paper we use Gorenstein dimensions (Gorenstein injective and Gorenstein flat dimension) to describe Gorenstein rings. It seems that these new invariants are more appropriate to this end, than classical ones. To do this, we force to prove that Cohen-Macaulay rings of finite Gorenstein injective dimension are Gorenstein. Moreover a characterization for Gorenstein injective (resp. Gorenstein flat) modules over Gorenstein rings will be given in terms of their Gorenstein flat (resp. Gorenstein injective) resolutions.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right